# SDR DALA2024080707871

- Difficulty date: August 2, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,667 hours, 41,567 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 L3 DOOR KNUCKLE BUSTER INOP. CORRECTIVE ACTION: FOUND DOOR LINER INTERFERING W/ KNUCKLE KNOCKER, REPOSTIONED LINER REF B757 AMM 52-11. KNUCKLE KNOCKER OPS NORMAL REF B757 AMM 25-66. (5049719)
